RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2014, Issue 3, Pages 14–45 (Mi at6672)  

This article is cited in 1 scientific paper (total in 1 paper)

Stochastic Systems, Queuing Systems

Control and observation for dynamical queueing networks. I

Yu. V. Solodyannikov

SJC "Samara-Dialog", Samara, Russia

Abstract: For the optimal control problem for a queueing network state, we write the Bellman equation and give examples of its analytic and numerical solutions. In the first part, we give examples of solving optimal control problems for elementary network structures. In the second part, we give a solution of the optimal control problem for the network state and observations that gives an answer to the question of what, when, where, and how to measure in the network while solving dynamic routing problems. We give examples of solving synthesis problems for optimal controls and optimal network informational structures for modern telecommunicational systems.

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2014, 75:3, 422–446

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: A. I. Lyakhov
Received: 11.09.2012

Citation: Yu. V. Solodyannikov, “Control and observation for dynamical queueing networks. I”, Avtomat. i Telemekh., 2014, no. 3, 14–45; Autom. Remote Control, 75:3 (2014), 422–446

Citation in format AMSBIB
\Bibitem{Sol14}
\by Yu.~V.~Solodyannikov
\paper Control and observation for dynamical queueing networks.~I
\jour Avtomat. i Telemekh.
\yr 2014
\issue 3
\pages 14--45
\mathnet{http://mi.mathnet.ru/at6672}
\transl
\jour Autom. Remote Control
\yr 2014
\vol 75
\issue 3
\pages 422--446
\crossref{https://doi.org/10.1134/S0005117914030023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332738300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898948132}


Linking options:
  • http://mi.mathnet.ru/eng/at6672
  • http://mi.mathnet.ru/eng/at/y2014/i3/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. V. Solodyannikov, “Control and observation for dynamical queueing networks. II”, Autom. Remote Control, 75:5 (2014), 880–899  mathnet  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:255
    Full text:11
    References:36
    First page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017